Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Today will be my first day of taken Clomid, do anyone know what will be my side effects on my first day...

Today will be my first day of taken Clomid, do anyone know what will be my side effects on my first day...
The Clomid pill tells me to take 5 pills then stop till my next month....Will I be in any pain when taking the Clomid Pill, Please help me, I really want to become pregnant, but I dont want that pill to give me any pain:

-Will I have side effects during my 5 days of taking Clomid/or any other day of taken it?
-Will I have any Pain?

Answer Question
 
Tslove23

Asked by Tslove23 at 10:16 AM on May. 12, 2009 in Trying to Conceive

Level 3 (15 Credits)
Answers (2)
  • I had no pain or side effects when I was on Clomid (2 months). However if you're this worried about pain, it makes me wonder how you'll make it through labor and delivery if you do get pregnant. Just a thought.. :)
    Mandarina23

    Answer by Mandarina23 at 11:21 AM on May. 12, 2009

  • Pain, no. The worst pms of my life, felt like I was going through menopause? Yup. That kicked in on about day nine or ten of my cycle (a couple days after finishing the drug course) and lasted through the entire first trimester of my pregnancy. I was lucky to get pregnant on my first cycle with Clomid but I've been told that side effects get worse with each successive round of the drug, because it builds up in your system and makes your body respond more dramatically each time.
    eema.gray

    Answer by eema.gray at 11:26 AM on May. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN